# SDR JGVR20250402003

- Difficulty date: April 2, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N305QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800088
- Aircraft time: 15,929 hours, 10,591 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pulley Bracket
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICALLY REMOVED 1 AREA OF CORROSION FROM LH ELEVATOR CABLE PULLEY BRACKET LOCATED INSIDE LOWER TAIL ACCESS BAY 323AC, PERFORMED NDT, REPORTED FOR REPAIR DISPOSITION, CLEANED, TREATED, AND, PRIMED PER NETJETS REQUEST FOR TECHNICAL SERVICES REPORT.
